BibTeX record journals/tcs/IK19

download as .bib file

@article{DBLP:journals/tcs/IK19,
  author    = {Tomohiro I and
               Dominik K{\"{o}}ppl},
  title     = {Improved upper bounds on all maximal \emph{{\(\alpha\)}}-gapped repeats
               and palindromes},
  journal   = {Theor. Comput. Sci.},
  volume    = {753},
  pages     = {1--15},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.06.033},
  doi       = {10.1016/j.tcs.2018.06.033},
  timestamp = {Fri, 30 Nov 2018 13:25:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/IK19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics